Jump to content

Hi I'm Butterfly76 ..10 months off Citalopram


Butterfly76

Recommended Posts

I'm so close to re starting my pills again sometimes..but I won't give in.

Never realised these SSRI's were so destructive and addictive

I've had severe anxiety ,restless legs insomnia,chills,loose stools,lack of confidence...and my libido returned for 2 days and then disappeared again

My GP won't believe the symptoms are related to Citalopram

Link to comment

Hi Butterfly,

 

I am almost 10 months post Lexapro and I have most of the same symptoms you do. Mine didn't really start to get bad till around the 7th month mark and in the last month the severe anxiety and restless legs have come about.

 

They do come and go and have had moments, albeit brief, where it passes.

 

They say the first year is just getting by. At 10 months out, in my opinion, I would not reinstate. Trust me, I have those thoughts too. At this point it most likely would cause more harm.

 

I'm sure one of the mods who has way more knowledge than me will be along shortly to advise. Welcome and hang in there.

Lexapro from October 2012-October 2014

10mg from Oct 2012-Feb 201320mg from Feb 2013-June 201310mg from July 2013-April 2014
Began taper via liquid Lexapro from April 2014-September 2014(Roughly 6 month taper)---0.00 on Oct 1 2014--WD began in December 2014

--------------------------------------------------------------------------------------------

Reinstated to 10mg - 10mg Tablet October 15, 2015 - Stable by Mid-January, 2016

2016 - 9mg 3/26/16....8mg 5/11/16....7mg 7/05/16....6mg 8/26/16....5mg 10/31/16

2017 - 4mg 3/06/17....3mg 6/24/17....2mg 9/07/17...1.25mg 10/21/17....1mg 11/04/2017

2018 - 0.75mg 1/21/18....0.5mg 2/18/18....0.25mg 3/13/18....0.125mg 3/27/18....0.000 4/9/18

 

Supplements - 15B probiotic on and off. Usually helps w/ mood but sometimes is too activating.

 

Link to comment
  • Administrator

Welcome, Butterfly.

 

How have your symptoms changed over the last 10 months?

 

How much citalopram were you taking? How did you go off?

 

Reinstating is not giving in. If you have severe withdrawal syndrome and a small amount helps, you are taking care of yourself.

 

It's a long shot at 10 months out, but even 1mg might help. See

 

What is withdrawal syndrome?
 
The Windows and Waves Pattern of Stabilization

About reinstating and stabilizing to reduce withdrawal symptoms

 

Titrating citalopram to take a small amount is explained here Tips for tapering off Celexa (citalopram)

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 1 month later...

Hi I'm at the end of my tether ..after suffering a year of cit withdrawals I'm unsure what to do

My daily life is affected ..I get no pleasure from anything...I have started to hate people that I love ...I long all day for bed time and the oblivion that sleep brings

I wake most days with extreme anxiety as soon as I open my eyes

Looking back I reduced the final milligram es too quickly

Ido have windows and waves ..though the waves are much stronger now

 

 

Prozac 2000

Es citalopram 2003

Citalopram 2003-2005

Mirtalapine ]2005 -2010

Citalopram 2010-2015

Diazepam 1974-present( 30mg...now on 10 mg)

No way can I give up the diazepam

Link to comment

I forgot to mention to the above post that my libido came back for precisely 3 days and disappeared again ..seems for good this time..these pills really mess up your brain

Link to comment

Welcome

You should write down how many milligrams you were taking and how you tapered off. This info will help the administrators give you better advice.

Started Effexor August 2012 Sept'12-150mg=extreme anxiety Oct'12 cut half-75mg severe wds

Feb 2013 68.5mg. Mar'13- 65mg. Apr'13-59mg. May'13-57mg. June '13-52mg Aug'13 49.75mg.

Sep'13-48.75. Nov'13-47mg Dec'13-45..5mg

May 2014 42mg. Jun'14 40mg (depressive mood started). Aug'14 -40mg/ started brintellix 2.5mg

Oct '14 -39 Nov'14 36.89 Dec'14 34.45

Jan 2015- 31 Feb'15 29mg. Mar'15 26.72. Apr'15 24.48. May'15 22.31mg. Jun'15 20.30mg

Aug'15-18.89. Oct'15 16.96. Nov/16- 16.10. Dec/15- 15mg

Jan 2016-14.22. May'16 11.45. Aug'16-9.60. Sep/16- 8.88mg. Oct/16- 8.39mg. Nov/16- 8.13. Dec/16- 7.89

Link to comment
  • Administrator

Hi, Butterfly. Here's your existing Intro topic.

 

Please give us more detail. Thanks.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Hi I'm at the end of my tether ..after suffering a year of cit withdrawals I'm unsure what to do

My daily life is affected ..I get no pleasure from anything...I have started to hate people that I love ...I long all day for bed time and the oblivion that sleep brings

I wake most days with extreme anxiety as soon as I open my eyes

Looking back I reduced the final milligram es too quickly

Ido have windows and waves ..though the waves are much stronger now

 

 

Prozac 2000

Es citalopram 2003

Citalopram 2003-2005

Mirtalapine ]2005 -2010

Citalopram 2010-2015

Diazepam 1974-present( 30mg...now on 10 mg)

No way can I give up the diazepam

Citalopram 40 mg...reduced to 20 mg over 6 months

20mg reduced to 10 mg over one month

10mg to zero over 2 weeks .last October

Link to comment
  • Administrator

There aren't any easy answers for this, I'm sorry to say. You might try a tiny reinstatement, see http://survivingantidepressants.org/index.php?/topic/9612-hi-im-butterfly76-10-months-off-citalopram/?p=169687, or see our Symptoms and Self-care forum for suggestions about how to cope with symptoms http://tinyurl.com/3hq949z

 

Many people do better with fish oil and magnesium supplements, see
http://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/
http://survivingantidepressants.org/index.php?/topic/1300-magnesium-natures-calcium-channel-blocker/

 

To help us out, see these instructions Please put your drug and withdrawal history in your signature
 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy